Superfen - SP Tab.

imageportofolio

Composition

IngredientContent
Aceclofenac100 mg
Paracetamol 325 mg
Serratiopeptidase15 mg

Aceclofenac 100 mg

Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID) used to treat pain and other signs of inflammation. It works by inhibiting the COX (Cyclooxygenase) enzymes which further blocks prostaglandin secretion. Prostaglandins are accountable for producing inflammatory signs and inhibition of prostaglandin aids in providing relief from the symptoms.

 

Paracetamol 325 mg

Paracetamol has an analgesic (pain killer) and antipyretic (reduce fever) property. It produces analgesia by blocking chemical messengers in the brain that causes pain and show antipyretic activity by acting on the hypothalamus (a gland present in the brain and is responsible for regulating the body temperature).

 

Serratiopeptidase 15 mg

Serratiopeptidase decreases pain, but by a different mechanism, it mainly prevents the release of pain-producing compound, bradykinin from inflamed tissues. It reduces swelling of infected tissue by draining the fluid from tissue and promote healing of wounds by breaking abnormal proteins present at the site of inflammation.

Indication

  • Pain & Inflammation
  • Osteoarthritis
  • Rheumatoid Arthritis
  • Musculoskeletal Pain
  • Post Traumatic pain & Sprains

Dosage

Adult: 1 Tab twice in a Day

Pack

10 strips of 10 tablets

Enquiry now